# SDR UIEA2022050600435

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767
- Aircraft serial: 25132
- Aircraft time: 91,918 hours, 25,952 cycles
- System (JASC): 3300 · Lighting System
- Part: Switch
- Part number: 43467410332204
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT  LANDING GEAR LIGHTS  INDICATIONS  NOT  FLUSH WITH EACH OTHER,  RIGHT GEAR DOWN LIGHT  HARD  TO SEE  ILUMINATED FROM CAPT SEAT( REMOVED & REPLACED L & R L/G DIODE SUSE CARD SW. LTS & OPS  CHECK OK AMM 33-13-00/902. )
